# SDR 2006UALA02431

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE FIELD DUE TO A FLAP CONTROL PROBLEM.   AFTER TROUBLESHOOTING, DETERMINED A/C HAD LANDING GEAR MONITORING AIR-GROUND DISAGREE.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  ALL SYSTEMS CHEKED OK FOR SERVICE.
